# SDR USAA040752

- Difficulty date: October 8, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- Engine: Ge CFM563B1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, C1, KEELBEAM, 1 INCH X 20 INCH AREA, CORROSION; NO LEVEL OR TASK, BS520-540 AT STR 26L.  REMOVED CORROSION, INSTALED NESTED REPAIR ON ONE SIDE ONLY IAW SRM 51-70-12, DET III.
